Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 228, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2012, 8:04 PM CDT for Autauga County, Chilton County, Alabama. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 8:04 PM CDT (01:04 UTC)
- Expired
- Jul 5, 2012, 8:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chilton County, AL
The radar
The Birmingham radar (KBMX), 80 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:15 PM CDT | HAIL 0.25 | 3 Sw Billingsley, AL | PEA SIZE HAIL 3 MILES SOUTHWEST OF BILLINGSLEY ALONG HIGHWAY 82 AT BEAR DR. |
| Jul 5, 8:32 PM CDT | TSTM WND DMG | 2 Wnw Mulberry, AL | LARGE TREE DOWN BLOCKING THE ROAD IN THE STATESVILLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2090 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
946
WUUS54 KBMX 060104
SVRBMX
ALC001-021-060145-
/O.NEW.KBMX.SV.W.0228.120706T0104Z-120706T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AUTAUGA COUNTY IN ALABAMA...
SOUTH CENTRAL CHILTON COUNTY IN ALABAMA...
* UNTIL 845 PM CDT
* AT 803 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BILLINGSLEY...OR 16 MILES NORTHEAST OF VALLEY GRANDE...AND MOVING
SOUTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
VIDA JUNCTION...MULBERRY AND DAWSON MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3236 8671 3241 8672 3239 8674 3240 8678
3239 8678 3241 8685 3242 8683 3244 8686
3253 8690 3273 8683 3269 8662 3236 8667
TIME...MOT...LOC 0104Z 010DEG 18KT 3262 8674
$$
GRANTHAM2 follow-up statements
257
WWUS54 KBMX 060120
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT THU JUL 5 2012
ALC021-060130-
/O.CAN.KBMX.SV.W.0228.000000T0000Z-120706T0145Z/
CHILTON AL-
820 PM CDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHILTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3236 8671 3241 8672 3239 8674 3240 8678
3239 8678 3241 8685 3242 8683 3244 8686
3253 8690 3266 8685 3263 8667 3236 8667
TIME...MOT...LOC 0120Z 010DEG 18KT 3254 8679
$$
ALC001-060145-
/O.CON.KBMX.SV.W.0228.000000T0000Z-120706T0145Z/
AUTAUGA AL-
820 PM CDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
AUTAUGA COUNTY UNTIL 845 PM CDT...
AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF VIDA JUNCTION...OR 11 MILES EAST OF VALLEY GRANDE...MOVING
SOUTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MULBERRY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3236 8671 3241 8672 3239 8674 3240 8678
3239 8678 3241 8685 3242 8683 3244 8686
3253 8690 3266 8685 3263 8667 3236 8667
TIME...MOT...LOC 0120Z 010DEG 18KT 3254 8679
$$
GRANTHAM633
WWUS54 KBMX 060136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT THU JUL 5 2012
ALC001-060146-
/O.EXP.KBMX.SV.W.0228.000000T0000Z-120706T0145Z/
AUTAUGA AL-
836 PM CDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN AUTAUGA COUNTY WILL
EXPIRE AT 845 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3236 8671 3241 8672 3239 8674 3240 8678
3239 8678 3241 8685 3242 8683 3244 8686
3253 8690 3266 8685 3263 8667 3236 8667
TIME...MOT...LOC 0136Z 010DEG 18KT 3246 8681
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:45 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 5, 7:45 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 PM CDT THU JUL 5 2012 .UPDATE... AVIATION. && .DISCUSSION... FIRST ORDER OF BUSINESS IS WATCHING THE CLUSTER OF THUNDERSTORMS HEADING SOUTHWARD OUT OF EASTERN KY. THERE ARE SEVERE THUNDERSTORM WATCHES OUT NOT TOO FAR FROM THE CWA BORDER...AND A ROUGH AND DIRTY TIMING PUTS THE LEADING EDGE OF THIS CLUSTER INTO OUR NORTHEAST COUNTIES BETWEEN 7 AND 8 PM. I'VE HEDGED THE POPS HIGHER IN THE NORTHEAST DUE TO THE POSSIBILITY OF THIS CLUSTER OF STORMS GETTING INTO CENTRAL ALABAMA. ELSEWHERE AND OTHERWISE...STORMS WILL BE MORE ISOLATED. THE CENTER OF THE BIG UPPER LEVEL RIDGE THAT BROUGHT THE HEAT WAVE TO OUR AREA OVER THE WEEKEND AND EARLY THIS WEEK HAS SHIFTED BACK NORTHWESTWARD. THIS RIDGE IS FORECAST TO STAY TO OUR NORTH THROUGH THE END OF THE WEEK...KEEPING US ON THE TROPICAL EASTERLIES SIDE OF THINGS. THIS GENERALLY ALLOWS FOR AT LEAST CLIMATOLOGICAL POPS...WITH TEMPS LOWER THAN THEY HAVE BEEN BUT STILL AROUND/SOMEWHAT ABOVE NORMAL. BY LATE IN THE WEEKEND INTO THE EARLY PART OF NEXT WEEK...THE MODELS ARE IN GENERAL AGREEMENT OF A BROAD TROUGH DEVELOPING EAST OF THE MS RIVER. THIS WOULD MODERATE TEMPS EVEN MORE...AND KEEP AT LEAST A CHANCE OF POPS EACH AFTERNOON/EVENING. /61/ && .AVIATION... 00Z TAF DISCUSSION. MAINLY DIURNALLY DRIVEN THUNDERSTORMS...COMBINED WITH COLD POOL INTERACTIONS...HAVE PRODUCED SOME STRONG TO SEVERE STORMS ACROSS THE AREA. THESE STORMS ARE SLOWLY PROPAGATING SOUTH SOUTHWEST. EXPECT MUCH OF THIS ACTIVITY TO LOSE COVERAGE AND INTENSITY BETWEEN 10 AND MIDNIGHT. AN MCS ACROSS TENNESSEE HAS BEEN SLOWLY LOSING INTENSITY THE PAST HOUR OR SO BUT STILL REMAINS FAIRLY STRONG. WILL WATCH FOR THIS ACTIVITY TO MOVE INTO PARTS OF NORTH CENTRAL ALABAMA IN THE NEXT FEW HOURS. ONCE AGAIN...EXPECT THIS ACTIVITY TO SLOWLY LOSE INTENSITY. MENTION TEMPO/VCTS FOR MOST LOCATIONS THROUGH 04Z. EXPECTED SCATTERED THUNDERSTORMS AGAIN TOMORROW BIB DID NOT MENTION ANYTHING JUST YET. HAVE KEPT PATCHY MVFR VIS FOR THE NORMAL PROBLEM TAF SITES FOR NOW...SINCE VISIBILITIES WILL GREATLY DEPEND ON WHERE THE THUNDERSTORMS DEVELOP AND MOVE. RAIN AREAS WILL MOST LIKELY HAVE A BETTER CHANCE OF RESTRICTIONS. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 96 74 94 74 / 50 30 20 20 20 ANNISTON 74 94 73 92 73 / 50 30 20 20 20 BIRMINGHAM 76 96 75 94 75 / 50 30 20 20 20 TUSCALOOSA 76 97 75 95 74 / 40 30 20 20 20 CALERA 75 95 75 94 74 / 40 30 20 20 20 AUBURN 75 93 74 94 74 / 40 30 20 20 20 MONTGOMERY 75 93 74 93 74 / 40 30 20 20 20 TROY 73 91 72 92 72 / 40 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 5, 7:42 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 742 PM CDT THU JUL 5 2012 ALZ011>015-017>050-070045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 742 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR ALL OF CENTRAL ALABAMA. THE STORMS WILL LOSE SOME INTENSITY BETWEEN 10 AND MIDNIGHT. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON.
In the hours before
Special weather statement, Jul 5, 7:14 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CDT THU JUL 5 2012
ALZ025-060100-
SHELBY AL-
714 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY COUNTY UNTIL
800 PM CDT...
AT 713 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CALERA...MOVING WEST AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CALERA...
MONTEVALLO...
SHELBY COUNTY AIRPORT...
AMERICAN VILLAGE...
UNIVERSITY OF MONTEVALLO...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3324 8666 3307 8661 3307 8688 3305 8689
3306 8692 3308 8695 3310 8696 3310 8697
3316 8697 3316 8699 3322 8700
TIME...MOT...LOC 0014Z 079DEG 6KT 3314 8674
MALocal storm report, Jul 5, 7:28 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
728 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 2 SE CLANTON 32.82N 86.61W
07/05/2012 E1.75 INCH CHILTON AL PUBLIC
GOLF BALL SIZE HAIL AT THE WALMART IN CLANTON.
&&
GRANTHAMSpecial weather statement, Jul 5, 7:48 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CDT THU JUL 5 2012
ALZ020-060130-
CHEROKEE AL-
748 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHEROKEE COUNTY UNTIL
830 PM CDT...
AT 746 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF CEDAR BLUFF...MOVING SOUTHWEST AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CENTRE MUNICIPAL AIRPORT...
CENTRE...
WEISS LAKE...
MOSHAT...
TENNALA...
&&
LAT...LON 3428 8554 3418 8543 3413 8542 3396 8562
3397 8574 3400 8574 3409 8580 3413 8579
TIME...MOT...LOC 0048Z 049DEG 15KT 3416 8555
MASpecial weather statement, Jul 5, 7:51 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT THU JUL 5 2012
ALZ025-027-035-036-060130-
CHILTON AL-COOSA AL-SHELBY AL-TALLADEGA AL-
751 PM CDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA...CENTRAL
SHELBY...WESTERN COOSA AND NORTHERN CHILTON COUNTIES UNTIL 830 PM
CDT...
AT 746 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ALABASTER TO COLUMBIANA TO
WILSONVILLE TO FAYETTEVILLE...AND MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA SPRINGS...
COLUMBIANA...
CALERA...
WEOGUFKA...
MONTEVALLO...
&&
LAT...LON 3283 8630 3294 8651 3298 8661 3302 8688
3331 8683 3331 8658 3327 8648 3316 8627
TIME...MOT...LOC 0051Z 005DEG 9KT 3324 8676 3322 8659
3318 8648 3312 8637
MALocal storm report, Jul 5, 7:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
752 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG 3 S NOTASULGA 32.52N 85.68W
07/05/2012 MACON AL FIRE DEPT/RESCUE
POWERLINE DOWN AT THE INTERSECTION OF PISTOL RANGE RD AND
HIGHWAY 81 SOUTH OF NOTASULGA.
&&
GRANTHAMLocal storm report, Jul 5, 8:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 SSW VINCENT 33.37N 86.42W
07/05/2012 E1.00 INCH SHELBY AL PUBLIC
QUARTER SIZE HAIL IN VINCENT.
&&
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jul 5, 7:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton | 45 min |
| Jul 5, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 22 min |
| Jul 5, 7:48 PM CDT | Special Weather Statement | BMX | Cherokee | 42 min |
| Jul 5, 7:51 PM CDT | Special Weather Statement | BMX | Shelby | 39 min |
| Jul 5, 8:01 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 29 min |
| Jul 5, 8:11 PM CDT | Special Weather Statement | BMX | Cherokee, Cleburne | 34 min |
| Jul 5, 8:22 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 23 min |
| Jul 5, 8:35 PM CDT | Special Weather Statement | BMX | Chilton, Coosa | 40 min |
| Jul 5, 8:40 PM CDT | Special Weather Statement | BMX | Autauga, Dallas | 50 min |
| Jul 5, 8:47 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, Etowah | 28 min |
| Jul 5, 8:54 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 51 min |
| Jul 5, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 38 min |
| Jul 5, 9:32 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 28 min |
| Jul 5, 9:35 PM CDT | Special Weather Statement | BMX | Dallas, Marengo | 40 min |
| Jul 5, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 39 min |
| Jul 5, 9:52 PM CDT | Special Weather Statement | BMX | St. Clair, Talladega | 38 min |
| Jul 5, 9:58 PM CDT | Special Weather Statement | BMX | Winston | 47 min |
| Jul 5, 10:01 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 29 min |
| Jul 5, 10:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 39 min |
| Jul 5, 10:10 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 50 min |
| Jul 5, 10:17 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Jul 5, 10:23 PM CDT | Special Weather Statement | BMX | Marengo | 52 min |
| Jul 5, 10:44 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 61 min |
| Jul 5, 11:11 PM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Jul 5, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 60 min |
| Jul 5, 11:32 PM CDT | Special Weather Statement | BMX | Russell | 43 min |
| Jul 6, 12:14 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 46 min |
| Jul 6, 12:17 AM CDT | Special Weather Statement | BMX | Barbour, Russell | 43 min |
| Jul 6, 12:30 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 45 min |
| Jul 6, 1:01 AM CDT | Special Weather Statement | BMX | Barbour, Russell | 44 min |
| Jul 6, 1:44 AM CDT | Special Weather Statement | BMX | Barbour | 46 min |
| Jul 6, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 28 min |
| Jul 6, 3:29 PM CDT | Special Weather Statement | BMX | Marion | 46 min |
| Jul 6, 3:35 PM CDT | Special Weather Statement | BMX | Bibb | 40 min |
| Jul 6, 3:37 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 38 min |
| Jul 6, 3:47 PM CDT | Special Weather Statement | BMX | Greene | 43 min |
| Jul 6, 3:53 PM CDT | Special Weather Statement | BMX | Lamar | 52 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | BMX | Pickens | 47 min |
| Jul 6, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 43 min |
| Jul 6, 4:22 PM CDT | Special Weather Statement | BMX | Winston | 38 min |
| Jul 6, 4:27 PM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jul 6, 4:32 PM CDT | Special Weather Statement | BMX | Greene | 43 min |
| Jul 6, 4:48 PM CDT | Special Weather Statement | BMX | Pickens | 42 min |
| Jul 6, 5:00 PM CDT | Special Weather Statement | BMX | Lamar | 45 min |
| Jul 6, 5:28 PM CDT | Special Weather Statement | BMX | Pickens | 47 min |
| Jul 6, 5:38 PM CDT | Special Weather Statement | BMX | Greene, Hale | 52 min |
| Jul 6, 6:27 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
| Jul 6, 6:39 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.